# SDR UIEA200400205

- Difficulty date: December 27, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 65B0352133
- Condition: Missing
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND CHECK, FOUND LT AFT TIP FAIRING OF HORIZONTAL STABILIZER MISSING.  EO ISSUED TO ACCOMPLISH TIME-LIMITED REPAIR WORK TO BE DONE PRIOR TO FURTHER FLIGHT.  FABRICATED A TIME LIMITED REPLACEMENT FAIRING FROM 0.040 INCH THICK 2024-T3 CLAD SHEET.  PERMANENT REPAIR TO BE ACCOMPLISHED IAW EO WITH IN 25 FLIGHT CYCLES.  (K)
